Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The equation $ds^2 = dx^2 + dy^2 + dz^2$

Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 26 (1920), 312-318
MathSciNet review: 1560310
Full-text PDF

Additional Information

PII: S 0002-9904(1920)03311-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia